# SDR ASOA2016071115125

- Difficulty date: July 11, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 20,467 hours, 13,642 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT TOP TRAILING EDGE DAMAGED.  BLENDED DAMAGE ON LT WING NR 2 SLAT TOP TRAILING EDGE IAW SRM 51-12-00-001-001-A01.  RECIEVED AND COMPLIED WITH  REO 690-57-42-399.
